I've been using levelen Ed birth control tablets for a couple of years now and I've skipped periods before with no problem.
However this time round I have break through bleeding which is normal, like brown discharge stuff.
But it has intensified to a proper period which has now lasted nearly 3 weeks.
What is happening/what should I do ?
It is ok to skip the pills occasionally for convenience. It is best to talk to your health care provider about the real risks and benefits of skipping placebos or shortening the pill-free interval. It is possible that you are having hormonal fluctuations resulting in heavy bleeding. Heavy bleeding can result in weakness, anemia so it is best to see your gynecologist about it. She may start you on hormones to control bleeding and iron supplements. Do keep me posted.
Best luck and take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.